# SDR CA150317003

- Difficulty date: March 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,412 hours
- Engine: Ge CF348C5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 530003
- Condition: Failed
- Location: Nlg Steering
- Part time: 25,085 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT RETURNED TO GATE ON TAXI OUT AS THE RESULT OF FLIGHT CREW RECEIVED THE STEERING INOPERATIVE CAUTION MESSAGE.  SEVERAL RESETS CARRIED OUT, HOWEVER, TO NO AVAIL AS MESSAGE RETURNED ABOUT 30 TO 40 SECONDS AFTER RESET.
